A Lyapunov approach to strong stability of semigroups

L.T. Paunonen, Heiko J. Zwart

    Research output: Contribution to journalArticleAcademicpeer-review

    3 Citations (Scopus)


    In this paper we present Lyapunov based proofs for the well-known Arendt–Batty–Lyubich–Vu Theorem for strongly continuous and discrete semigroups. We also study the spectral properties of the limit isometric groups used in the proofs.
    Original languageUndefined
    Pages (from-to)673-678
    Number of pages6
    JournalSystems and control letters
    Issue number8
    Publication statusPublished - 2013


    • EWI-23669
    • MSC-47D03
    • Lyapunov equation
    • IR-87173
    • Strongly continuous semigroup
    • METIS-297823
    • Strong stability

    Cite this